Top 9 Diphenhydramine Hcl Sleep Aid – Medicinal Sleep Aids


As an Amazon Associate I earn from qualifying purchases.

1. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 192 Count

#ad
Wellness Basics #ad - Compare to the active ingredient in Unisom Sleep Gels. Maximum strength Nighttime sleep aid. Safe, non-habit forming. Liquid Filled soft gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Width2.09 Inches

2. ValuMeds

#ad

192 Softgels Diphenhydramine HCl, Women, 50 mg | Supports Deeper, Restful Sleeping for Men, ValuMeds Nighttime Sleep Aid Twin Pack

#ad
ValuMeds #ad - Talk to your doctor for more information. Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision.

Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

3. Amazon Basic Care

#ad

Amazon Basic Care Nighttime Sleep-Aid Softgels, Relieves Occasional Sleeplessness, 96 Count, Diphenhydramine HCl 50 mg

#ad
Amazon Basic Care #ad - Difficulty falling asleep or poor quality sleep can affect your day. Focus on sleep: your day can be ruined if you lack sleep, with diphenhydramine HCl 50 mg as the active ingredient, have poor quality sleep or insufficient sleep.

Just one softgel in a single dose. Amazon basic care Nighttime Sleep Aid softgels, relieve occasional sleeplessness. Gluten free: this is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness. Active ingredient: the active ingredient in Amazon Basic Care Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg.

Compare to the active ingredient of Unisom SleepGels. Non-habit forming: amazon basic care nighttime sleep Aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming. Use: amazon basic care nighttime sleep aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Be ready for the challenges of a new day.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Weight0 Pounds
Width4.25 Inches
Part NumberPERRIGO716217
ModelPERRIGO716217

4. HealthA2Z

#ad

Restful Sleeping, Diphenhydramine HCl 50mg, Non Habit-Forming, Supports Deeper, 250 Softgels, HealthA2Z Sleep Aid, Compare to Unisom

#ad
HealthA2Z #ad - Compare to uNISOM active ingredient. Helps you fall asleep fast and stay asleep. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Use for occasional sleeplessness; easy to swallow.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

5. Simply Sleep

#ad

Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, 100 ct, Non-Habit Forming

#ad
Simply Sleep #ad - Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly. This nighttime adult sleep aid helps you get to sleep and stay asleep. Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older.

From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up. Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor. For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children.

100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day. Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed.
BrandSimply Sleep #ad
ManufacturerTylenol #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000

6. Good Sense

#ad

Good Sense Nighttime Sleep-Aid

#ad
Good Sense #ad - With diphenhydramine hcl 50 mg, nighttime sleep-aid. Just one softgel per dose aids in falling asleep to help you get the rest you need. Nighttime sleep-aid softgel relieve occasional sleeplessness with a non-habit forming sleep medicine for adults. Non-habit forming. Compare to Unisom sleep gels active ingredient.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height1.78 Inches
Length1.78 Inches
Weight0.12 Pounds
Width3.44 Inches
Part Number-

7. Unisom

#ad

Unisom SleepGels, Diphenhydramine HCI, 100 SoftGels, Nighttime Sleep-aid

#ad
Unisom #ad - Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore.

Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Weight0.21 Pounds
Width2.25 Inches
Part Number00652
Model00652

8. Good Sense

#ad

Good Sense Nighttime Sleep Aid, Diphenhydramine Hcl 25 Mg, 36Count

#ad
Good Sense #ad - Compare to simply sleep nighttime sleep aid active ingredient. Safe and non-habit foRMING. Does not contain pain reliever. Easy-to-swallow caplets. For a restful night's sleep.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3.25 Inches
Length1 Inches
Weight0.07 Pounds
Width3.88 Inches

9. Rite Aid

#ad

100 Caplets | Non-Habit Forming Sleep Supplement, Rite Aid Nighttime Sleep Aid Mini Caplets

#ad
Rite Aid #ad - Non-habit forming: get to sleep faster, stay asleep longer, finally feel rested in the morning! This sleep aid won't pull you into an unsafe habit so you don't have to worry about anything but getting a good night's sleep.

Compare to simply sleep: get the same great, effective active ingredient diphenhydramine as the national brand from your trusted Rite Aid partner. Mini caplets: miniature caplets designed to be easier and safer for those who have trouble swallowing. No pain reliever: these sleep aid caplets are purely intended to give you a good night's sleep and contain no unnecessary ingredients.

Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.12 Pounds
Part Number011822040358